${\rm RMLC}$: solution to a problem left open by Lemmon

Notre Dame Journal of Formal Logic 22 (2):187-189 (1981)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093883403
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,974
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Michael Strevens (2001). The Bayesian Treatment of Auxiliary Hypotheses. British Journal for the Philosophy of Science 52 (3):515-537.
Scott DeVito (1997). A Gruesome Problem for the Curve-Fitting Solution. British Journal for the Philosophy of Science 48 (3):391-396.
Hanspeter Rings (1987). Das strukturalistische Problem der theoretischen Begriffe und seine Lösung. Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 18 (1-2):296-312.
Joseph Agassi (1993). The Heuristic Bent. Philosophy and Rhetoric 26 (1):9 - 30.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads

3 ( #462,758 of 1,725,840 )

Recent downloads (6 months)

1 ( #348,700 of 1,725,840 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.